MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515078
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11 - a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Description: it was reported by customer precipitant in the bag.Event details: today we have had several issues with precipitants and plastics in the bags.We had a total of three 200 mg keytruda bags ($10,000 a piece), one 1500 mg imfinzi bag ($13,000) and two 420 mg perjeta bags ($ 4,000 a piece).We also had 2 keytruda vials ($10,000) that have precipitant after the vial was spiked with vial adapters (lot#2410402).However, when we troubleshot the compounding of one of our ketruda bags,  we injected keytruda only with needles and spiked the secondary set, but we still had precipitation in the bag.The bag spike lot # 2405504.We're just grasping at straws to figure out why this occurred.  additional information: it is very difficult to see but it looks like microparticles suspended in solution.Could be drug or air bubbles, but i want it tested to be safe.
 
Event or Problem Description
No additional inform.Tion,.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: one photograph and four vials were provided to the quality team for investigation.Upon evaluation, no particles or other foreign matter were identified in the submitted photograph or within the returned vials.A device history record review was conducted for protector lot 2410402 and adapter lot 2405504.No deviations or nonconformances were identified during manufacturing that could have contributed to the reported concern.In addition, retained samples from each lot were evaluated.Visual inspection revealed no defects, and fragmentation testing confirmed that all products met applicable specifications.Based on the results of the investigation, the reported condition could not be confirmed; therefore, a root cause could not be established at this time.We appreciate you bringing this observation to our attention.Complaints related to this device and reported condition will continue to be tracked and trended.Data will be captured in trend reports and reviewed on a monthly basis as part of our routine quality monitoring to identify any emerging trends.

Brand Name
INFUSION ADAPTER C100-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22628976
Report Number3003152976-2025-00392
Device Sequence Number7994762
Product Code ONB
UDI-Device Identifier00382905150784
UDI-Public(01)00382905150784(11)240506(17)260430(10)2405504
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number515078
Device Lot Number2405504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown